# SDR AU970933

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-36-375
- Engine: Lyc IO720D1C
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 9812
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: TO
- Nature of condition: F, D
- Precautionary procedure: K

## Discrepancy

(AUS) FIN REAR SPAR CRACKED ALLOWING TOP AND MIDDLE RUDDER ATTACHMENT BRACKETS TO SEPARATE
